# SDR CHQA20140927281

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 33,093 hours, 28,135 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,685 hours, 20,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THERE WAS AN ELEC SMELL IN THE FWD CABIN.  REPLACED THE CEILING LIGHT HARNESS ASSEMBLY AT ROW 8.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
